# SDR AALA202405157581

- Difficulty date: May 12, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 64,135 hours, 27,104 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 1L46003853GT
- Condition: Binding
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR WILL NOT OPEN OR CLOSE FULLY.   REPLACED LEFT AFT LAVATORY BI-FOLD DOOR LOWER TRIM PIECE. DOOR OPERATES NORMAL NOW. PER CMM 25-40-64.
